# SDR UIEA2020020760202

- Difficulty date: February 6, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,042 hours, 18,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732846
- Part serial: 941012
- Condition: Malfunctioned
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENG BLEED OFF EICAS CAUTION DURING TAKEOFF AND CLIMB PORTION OF FLIGHT. ITEM M2: L DUCT PRESSURE INDICATED 10-15 PSI FOR DURATION.( TRANSFER TO MDDR #124368 IAW MEL 36-12-02-01, CAT 'C', DUE DATE 16FEB20. ALL MX PROCEDURES C/W, ETOPS 120.  LP 1226297 - M12: REMOVED AND REPLACED FAN AIR TEMP SENSOR AIR FILTER PER AMM 36-11-17 (OFF PART: PN  727604-4, NSN  ). OPS AND LEAK CHECK GOOD. THIS CLEARS MDDR 124368.    LP   1226301:   REOPENED MDDR 124368 AS PER MEL 36-12-02-01, CAT C, DUE DATE 16FEB20. ALL MX PROCEDURES COMPLIED WITH.    LP 1113575:   REMOVED AND REPLACED FAN AIR TEMP SENSOR IAW 36-11-17 AND OPS CHK GOOD. THIS CLEARS MDDR 124368.
